Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Low period flow than usual with dark and stringy bleeding, on loestrin 24. What is causing this?

I had a really weird period last month. it was about 2 weeks late, lighter than usual, and ended with very light brown blood . After realizing that I was NOT pregnant, i went to the doctor and got put back on loestrin 24. Now again this month I am having a weird period. It is extremely lighter than usual, and its darker in color than usual and stringy. I dont know if this is something to worry about since it happened last month when i wasn t on any birth control , or if it is just an effect of getting back on the pills?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The scanty flow you are having can be due to contraceptive pills.
Being on pills you only get withdrawal bleeding and not actual menstruation.
And withdrawal bleeding will appear lighter compared with normal periods. The scanty flow in previous cycles can be due to hormonal effect, lifestyle changes etc.
Anyhow as the pregnancy test was negative, no need to worry.
Improve general nutrition.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor